# SDR GVNA2022112300729

- Difficulty date: October 7, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 7,998 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 609001
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RATTLING NOISE AND BURNING SMELL FROM THE REAR CABIN AIR CONDITIONER VENTS.  LANDED WITHOUT INCIDENT AND CALLED MAINTENANCE.  THE MECHANIC FOUND ONE OF THE DUAL SQUIRREL CAGE IMPELLORS HAD SHIFTED TO ONE SIDE AND WAS RUBBING ON THE FIBERGLASS BLOWER HOUSING.  THE AFT BLOWER ASSEMBLY WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
